Weighted shift operators on lp spaces.

Lucas Jódar

Stochastica (1986)

  • Volume: 10, Issue: 1, page 29-54
  • ISSN: 0210-7821

Abstract

top
The analytic-spectral structure of the commutant of a weighted shift operator defined on a lp space (1 ≤ p < ∞) is studied. The cases unilateral, bilateral and quasinilpotent are treated. We apply the results to study certain questions related to unicellularity, strictly cyclicity and the existence of hyperinvariant subspaces.

How to cite

top

Jódar, Lucas. "Weighted shift operators on lp spaces.." Stochastica 10.1 (1986): 29-54. <http://eudml.org/doc/38943>.

@article{Jódar1986,
abstract = {The analytic-spectral structure of the commutant of a weighted shift operator defined on a lp space (1 ≤ p &lt; ∞) is studied. The cases unilateral, bilateral and quasinilpotent are treated. We apply the results to study certain questions related to unicellularity, strictly cyclicity and the existence of hyperinvariant subspaces.},
author = {Jódar, Lucas},
journal = {Stochastica},
keywords = {Operadores desplazamiento; Espacio de sucesiones; Espectros; analytic-spectral structure of the commutant of a weighted shift operator; unicellularity; strictly cyclicity; existence of hyperinvariant subspaces},
language = {eng},
number = {1},
pages = {29-54},
title = {Weighted shift operators on lp spaces.},
url = {http://eudml.org/doc/38943},
volume = {10},
year = {1986},
}

TY - JOUR
AU - Jódar, Lucas
TI - Weighted shift operators on lp spaces.
JO - Stochastica
PY - 1986
VL - 10
IS - 1
SP - 29
EP - 54
AB - The analytic-spectral structure of the commutant of a weighted shift operator defined on a lp space (1 ≤ p &lt; ∞) is studied. The cases unilateral, bilateral and quasinilpotent are treated. We apply the results to study certain questions related to unicellularity, strictly cyclicity and the existence of hyperinvariant subspaces.
LA - eng
KW - Operadores desplazamiento; Espacio de sucesiones; Espectros; analytic-spectral structure of the commutant of a weighted shift operator; unicellularity; strictly cyclicity; existence of hyperinvariant subspaces
UR - http://eudml.org/doc/38943
ER -

NotesEmbed ?

top

You must be logged in to post comments.